# SDR 95ZZZM543

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93104
- Make and model: Boeing 747131
- Aircraft serial: 19670
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 7265747
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

STL - DURING CRUISE SHUT DOWN NR 1 ENGINE, S/N 4165, DUE TO START VALVE LIGHT ILLUMINATED.  FOUND START VALVE PRESSURE SWITCH, MFG P/N 21SN41-1B, WITH INTERNAL MALFUNCTION.  REPLACED START VALVE PRESSURE SWITCH AND START VALVE, MFG P/N 726574-7.  ENGINE OPERATION AND LEAK CHECK NORMAL.
